question-icon

What causes heavy bleeding with fatigue and tiredness when on Tyronorm?

default
Posted on Fri, 11 Jul 2014
Question: I am on Thyronorm 125mcg (after thyroidectomy 8 years back). For BP I'am on Telma 40mg. I also take Macalvit 500 once a day. Recent T3 T4 TSH readings are T3 - 96ng/dl, T4 - 11.10 ng/dl, TSH - 0.13. I also have a fibroid uterus for which I am not taking any treatment (there is excessive bleeding sometimes only). Any reduction in the thyroxine dose causes bleeding and memory loss also. Hamoglobin count is 11.4 gm. I feel lethargic and depressed always.Sometimes I dont feel very alert. Also I have a lot of acidity for which I take Rantac / Pan 40 sometimes
doctor
Answered by Dr. Bhagyashree.B (3 hours later)
Brief Answer:
take iron supplements

Detailed Answer:
Dear member
Thanks for writing.
Your symptoms may be due to anemia because of recurring blood loss.
The fibroid can cause recurring bleeding and anemia so thus causes persistant fatigue and tiredness.
You can consider taking multivitamin and iron supplements for anemia.usually by 3-4 4 weeks you should feel better
If still symptoms persist then you should consider a consultation with a physician for treatment of depression.
If you are sleep deprived then a mild anxiolytic tablet like alprax helps.
Your thyroid levels are within normal limits so you should continue same dose of the thyroid hormone .
Hope this was helpful.please write back if any queries.
Thanks
Dr Bhagyashree

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bhagyashree.B (35 hours later)
Dear Dr.,

Thanks for the answer. I'm feeling better after having bournvita since yesterday.Please let me know if there is any medicine to reduce the bleeding during periods ( if it occurs )

Regards, XXXXXXX
doctor
Answered by Dr. Bhagyashree.B (11 hours later)
Brief Answer:
tranostat mf tablets

Detailed Answer:
Dear XXXXXXX
Thanks for writing.
Tablets tranostat-mf during periods for 3-5 days is very effective. Please discuss with your physician regarding the same.
The drug is effective in most of the patients and decreases bleeding by over 50%.
This along with hematinics and multivitamin should improve your general health
Thanks
Dr Bhagyashree
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Bhagyashree.B

OBGYN

Practicing since :2000

Answered : 788 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes heavy bleeding with fatigue and tiredness when on Tyronorm?

Brief Answer: take iron supplements Detailed Answer: Dear member Thanks for writing. Your symptoms may be due to anemia because of recurring blood loss. The fibroid can cause recurring bleeding and anemia so thus causes persistant fatigue and tiredness. You can consider taking multivitamin and iron supplements for anemia.usually by 3-4 4 weeks you should feel better If still symptoms persist then you should consider a consultation with a physician for treatment of depression. If you are sleep deprived then a mild anxiolytic tablet like alprax helps. Your thyroid levels are within normal limits so you should continue same dose of the thyroid hormone . Hope this was helpful.please write back if any queries. Thanks Dr Bhagyashree